# SDR FDEA201108283533

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 52,363 hours, 37,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 9408
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE L1 DOOR INOPERATIVE WHEN EMERGENCY LIGHTING SYS TURNED ON.  R & R EMERGENCY EXIT LIGHT OVER CREW  DOOR IAW AMM 33-50-101-2-0.  FUNCTION CHECKS GOOD.  OK FOR SERVICE.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION.
